# SDR AALA201710049001

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737823
- Aircraft serial: 33247
- Aircraft time: 5,217 hours, 2,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR PANEL NEAR ROW 5 HAS A SOFT SPOT.  REMOVED AND REPLACED FLOOR PANEL IAW AMM 53-21-00.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
